# SDR SWAA2012052504344

- Difficulty date: May 8, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 54,675 hours, 44,499 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CRACKED AT BS 400, STR 8L.  REMOVED AND REPLACED CLIP IAW SRM AND BAC DWG.
